# SDR SWAA030089

- Difficulty date: January 15, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 59,068 hours, 58,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON STRINGER SPLICES BS 360 STR 28L AND STR 28R.  REMOVED AND REPLACED STRINGER SPLICES PER SRM.
